# SDR 2005FA0000058

- Difficulty date: November 23, 2004
- Submitted: January 27, 2005
- Operation: General aviation
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- Aircraft time: 25,393 hours, 31,839 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MRR-M04-17, DURING CLIMBOUT, CREW NOTED LOSS OF HYDRAULIC PRESSURE ENROUTE TO NEXT STATION.  HYDRAULIC LINE LEAK.  REPLACED NOSE GEAR UP HYDRAULIC LINE, LEAK CHECK AND OPS CHECK GOOD.  (NM05200502369) (K)
